Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 39, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this small craft advisory at May 8, 2016, 3:46 PM CDT. It took effect at May 9, 2016, 1:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2016, 3:46 PM CDT (20:46 UTC)
- In effect from
- May 9, 2016, 1:00 AM CDT
- Expired
- May 9, 2016, 10:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted.
370 WHUS74 KHGX 082046 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 346 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT... .WE ARE EXPECTING AN ADDITIONAL...FAIRLY RAPID INCREASE OF ONSHORE WINDS LATE TONIGHT AND MONDAY MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT BUT A GALE WARNING MAY EVENTUALLY BE REQUIRED. GMZ350-355-370-375-091215- /O.CAN.KHGX.SC.Y.0038.000000T0000Z-160508T2200Z/ /O.NEW.KHGX.SC.Y.0039.160509T0600Z-160509T2000Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 346 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM CDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...SOUTH INCREASING TO 25 TO 30 KNOTS WITH GUSTS TO NEAR GALE FORCE POSSIBLE AFTER 1 AM CDT AND INTO MONDAY MORNING. * SEAS...SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ330-335-091215- /O.NEW.KHGX.SC.Y.0039.160509T0600Z-160509T2000Z/ MATAGORDA BAY-GALVESTON BAY- 346 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM CDT MONDAY. * WINDS...SOUTH INCREASING TO 20 TO 30 KNOTS WITH HIGHER GUSTS AFTER 1 AM CDT AND INTO MONDAY MORNING. * BAY WATERS...BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
657 WHUS74 KHGX 090322 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1022 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT MONDAY... .WE ARE EXPECTING AN ADDITIONAL...FAIRLY RAPID INCREASE OF ONSHORE WINDS LATE TONIGHT AND MONDAY MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING AT 1 AM CDT...BUT A GALE WARNING MAY EVENTUALLY BE REQUIRED. GMZ330-335-350-355-370-375-091130- /O.CON.KHGX.SC.Y.0039.160509T0600Z-160509T2000Z/ MATAGORDA BAY-GALVESTON BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1022 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM CDT MONDAY... * WINDS...SOUTH INCREASING TO 20 TO 30 KNOTS WITH HIGHER GUSTS AFTER 1 AM CDT AND INTO MONDAY MORNING. * SEAS...BUILDING TO 6 TO 8 FEET. * BAY WATERS...BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
435 WHUS74 KHGX 090859 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 359 AM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS AFTERNOON... MODERATE TO OCCASIONALLY STRONG ONSHORE WINDS ARE EXPECTED FOR THE BAYS AND COASTAL WATERS TODAY AS A STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS. WINDS ARE EXPECTED TO DECREASE THIS EVENING AS THE SYSTEM MOVES AWAY FROM THE REGION. GMZ330-335-350-355-370-375-092000- /O.CON.KHGX.SC.Y.0039.000000T0000Z-160509T2000Z/ MATAGORDA BAY-GALVESTON BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 359 AM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WINDS...SOUTH WINDS INCREASING 20 TO 25 KNOTS THIS MORNING WITH STRONGER GUSTS. * SEAS...BUILDING TO 5 TO 7 FEET. * BAY WATERS...BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
147 WHUS74 KHGX 091414 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 914 AM CDT MON MAY 9 2016 ...GALE WARNING IN EFFECT INTO EARLY AFTERNOON... STRONG ONSHORE WINDS ARE EXPECTED FOR THE BAYS AND NEARSHORE COASTAL WATERS TODAY. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED. THOUGH BREEZY CONDITIONS EXPECTED ALL DAY...SPEEDS SHOULD BEGIN DIMINISHING LATER IN THE DAY. GMZ330-335-350-355-092100- /O.UPG.KHGX.SC.Y.0039.000000T0000Z-160509T2000Z/ /O.NEW.KHGX.GL.W.0007.160509T1414Z-160509T1900Z/ /O.NEW.KHGX.SC.Y.0040.160509T1900Z-160509T2100Z/ MATAGORDA BAY-GALVESTON BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 914 AM CDT MON MAY 9 2016 ...GALE WARNING IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 PM TO 4 PM CDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO OR ABOVE GALE FORCE. * SEAS...BUILDING TO 5 TO 7 FEET. * BAY WATERS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-092100- /O.EXT.KHGX.SC.Y.0039.000000T0000Z-160509T2100Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 914 AM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...SOUTH WINDS INCREASING 20 TO 25 KNOTS WITH STRONGER GUSTS. * SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
430 WHUS74 KHGX 092001 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 301 PM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT... MODERATE ONSHORE WINDS ARE EXPECTED ACROSS PORTIONS OF THE UPPER TEXAS COAST THROUGH THE EVENING HOURS. GMZ330-092115- /O.CAN.KHGX.SC.Y.0040.000000T0000Z-160509T2100Z/ MATAGORDA BAY- 301 PM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SUSTAINED WIND SPEEDS HAVE FALLEN BELOW 20 KNOTS. SMALL CRAFT SHOULD STILL EXERCISE CAUTION. $$ GMZ350-355-100300- /O.EXT.KHGX.SC.Y.0040.000000T0000Z-160510T0300Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 301 PM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH WINDS 20 TO 25 KNOTS. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ370-375-100300- /O.EXT.KHGX.SC.Y.0039.000000T0000Z-160510T0300Z/ WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 301 PM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH WINDS NEAR 20 KNOTS WITH HIGHER GUSTS. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-092115- /O.CON.KHGX.SC.Y.0040.000000T0000Z-160509T2100Z/ GALVESTON BAY- 301 PM CDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...SOUTH WINDS NEAR 20 KNOTS. * BAY WATERS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at May 8, 3:21 PM CDT, 25 minutes earlier.
Area forecast discussion, May 8, 3:21 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
321 PM CDT SUN MAY 8 2016
.DISCUSSION...
AREA RADARS ARE DEPICTING SCT LIGHT SHOWER ACTIVITY MOVING ACROSS
NW AREAS THIS AFT. DURING THE OVERNIGHT HOURS...W/NW AREAS ARE
STILL THE PREFERRED AREA FOR PRECIP AND COULD SEE ISO TSRA BY MID-
EVENING. EXTENSIVE CLOUD COVER HAS HELD TEMPS IN THE 75 TO 80
DEGREE RANGE SO FAR THIS AFT.
EXPECT THE PRESSURE GRADIENT TO TIGHTEN NEAR THE COAST LATE
TONIGHT AND INTO MON MORNING WHICH WILL PRODUCE STRONG SOUTHERLY
WINDS...LIKELY IN THE 25 TO 30 KT RANGE ALONG THE IMMEDIATE COAST.
SO...ISSUED A WIND ADVISORY FOR LATE TONIGHT AND EARLY MON FOR
THE COASTAL COUNTIES.
A MID/UPPER TROUGH WILL MOVE ACROSS NORTHERN PORTIONS OF SE TX ON
MONDAY FROM THE SW TO THE NE AND SET THE STAGE FOR SCATTERED
SHRA/TSRA ACROSS MOST OF THE AREA. THE BEST CHC OF RAIN WILL BE
ACROSS NORTHERN AREAS DURING THE AFTERNOON HOURS WHEN THE BEST
INSTABILITY/LIFT IS PRESENT. COULD SEE A FEW STRONG STORMS...ESPECIALLY
ACROSS THE NORTH. IN THE WAKE OF THE MID/UPPER TROUGH WEAK
DISTURBANCES ALOFT COULD PRODUCE SOME CONVECTION ACROSS NORTHERN
AREAS...BUT THE NEXT BEST CHANCE FOR RAIN WILL COME ON THURSDAY
WHEN A WEAK FRONTAL BOUNDARY WILL MOVE INTO SE TX AND STALL
PRODUCING A CHC OF RAIN AREAWIDE. A WEAK MID/UPPER LEVEL RIDGE
WILL DEVELOP OVR THE AREA LATE IN THE WEEK AND INTO NEXT WEEKEND
WITH LITTLE CHC OF RAIN AND SLIGHTLY ABOVE NORMAL TEMPS EXPECTED.
33
&&
.MARINE...
A TIGHTENING PRESSURE GRADIENT IS EXPECTED OVERNIGHT WITH A
COMBINATION OF LOWER PRESSURE TO OUR WEST AND HIGHER PRESSURE TO THE
EAST. WINDS ALONG THE UPPER TEXAS COAST ARE ALREADY AROUND 15-20
KNOTS EARLY THIS AFTERNOON, BUT WE'RE EXPECTING AN ADDITIONAL,
FAIRLY RAPID INCREASE LATE TONIGHT AND MONDAY MORNING.
EXPECT SUSTAINED SOUTH WINDS TO INCREASE TO 25-30 KNOTS WITH SOME
GUSTS TO, OR ABOVE, GALE FORCE A POSSIBILITY BETWEEN 0300-1200
MONDAY. SMALL CRAFT ADVISORIES WILL BE IN EFFECT BUT A GALE WARNING
MAY BE REQUIRED. MARINE AREAS GENERALLY FROM THE MIDDLE PORTIONS OF
THE BAYS TO ABOUT 40NM OFFSHORE WILL PROBABLY OBSERVE THE HIGHEST
WIND SPEEDS. WITH THE INCREASED WINDS COMES A CORRESPONDING INCREASE
IN SEAS OFFSHORE (6-8 FT), BREAKING WAVES & STRONGER RIP CURRENTS
NEARSHORE. WE COULD SEE SOME WATER UP TO THE HIGHWAY 87/124
INTERSECTION ON BOLIVAR PENINSULA A FEW HOURS BEFORE AND AFTER HIGH
TIDE WHICH OCCURS AROUND 8 AM MONDAY MORNING.
MODERATE ONSHORE WINDS & ELEVATED SEAS SHOULD PERSIST INTO THE EARLY
PORTION OF THE WEEK. IMPROVING CONDITIONS ARE EXPECTED FROM MIDWEEK
ON AS WINDS/SEAS SUBSIDE AS A WEAK FRONTAL BOUNDARY EVENTUALLY MOVES
INTO PARTS OF SE TX. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 67 84 71 89 70 / 40 40 20 20 20
HOUSTON (IAH) 70 84 72 88 72 / 30 40 20 10 10
GALVESTON (GLS) 74 80 76 82 75 / 20 30 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 4 AM TO 1 PM CDT MONDAY FOR THE FOLLOWING
ZONES: BRAZORIA...CHAMBERS...GALVESTON...MATAGORDA.
GM...SMALL CRAFT ADVISORY FROM 1 AM TO 3 PM CDT MONDAY FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 AM CDT MONDAY FOR
THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 AM CDT MONDAY FOR
THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA
SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
&&
DISCUSSION...33Hazardous weather outlook, May 8, 6:09 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 609 AM CDT SUN MAY 8 2016 GMZ330-335-350-355-370-375-091115- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 609 AM CDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT STRENGTHENING SOUTHERLY WINDS WILL LEAD TO HAZARDOUS SEAS AND SMALL CRAFT ADVISORIES WILL BE IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MODERATE TO STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH TUESDAY WITH PERSISTENT HIGH SEAS. STRONG RIP CURRENTS AND ELEVATED TIDES LEVELS WILL PREVAIL THROUGH TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ163-164-176>179-195>200-210>213-226-227-235-091115- AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY- WALKER-WALLER-WASHINGTON-WHARTON- 609 AM CDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE MONDAY AFTERNOON WITH THE PRIMARY THREATS GUSTY WINDS AND SMALL HAIL GENERALLY ALONG AND NORTH OF A BRENHAM TO HUNTSVILLE TO LIVINGSTON LINE. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR THESE NORTHERN AREA. TXZ214-236>238-091115- BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA- 609 AM CDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MODERATE TO STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH TUESDAY WITH PERSISTENT HIGH SEAS. STRONG RIP CURRENTS AND ELEVATED TIDES LEVELS WILL PREVAIL THROUGH TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 11:03 PM CDT | Small Craft Advisory | HGX | 17 hr | |
| May 8, 3:06 PM CDT | Wind Advisory | HGX | Austin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 6 more | 22 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.